T Nation

Odd Case of Gyno


#1

FYI,

for those that were not aware, gyno can be triggered or aggravated by various pain medications (opiods, muscle relaxers, etc).

i used to think those warnings were overblown, but this past year i've had several surgeries on some old/new injuries, and i've had an issue where some gyno flared up from percocet, and an issue recently with fexiril flaring it up.

even more odd, is i seem to have very little issues with androgens and gyno, and have only had a small touch of gyno in my life up until this point. (i typically do not get real aggressive with dosages, though.)

just something to keep in mind, i guess...


#2

I think if I were on some badass pain killers I would give no fucks about gyno lol...

But still interesting to know. Why exactly would pain meds flare up gyno?


#3

Are you currently running any gear?


#4

i dunno.

i think part of it simply has to do with HPTA suppression, as they have a suppressive effect on GnRH.

however, my gyno flared up fast, like within a couple days. i suspect they do something there that i'm not aware of, as well...


#5

nope.

been off for a while... some serious issues i've been trying to get fixed.